On spacelike rotational surfaces with pointwise 1-type gauss map
MetadataShow full item record
CitationDursun, U. (2015). On spacelike rotational surfaces with pointwise 1-type gauss map Bulletin Of The Korean Mathematical Society, 52(1), 301-312. doi:10.4134/BKMS.2015.52.1.301
In this paper, we study a class of spacelike rotational surfaces in the Minkowski 4-spade E-1(4) with meridian curves lying in 2-dimensional spacelike planes and having pointwise 1-type Gauss map. We obtain all such surfaces with pointwise 1-type Gauss map of the first kind. Then we prove that the spacelike rotational surface with flat normal bundle and pointwise 1-type Gauss map of the second kind is an open part of a spacelike 2-plane in E-1(4).